# SDR 99ZZZX4002

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2722 · Rudder Actuator
- Part: Spring
- Part number: 69778551
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 30,412 hours
- Component: 654997025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, P/N 69-77855-1, ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM.  IMPROPER HEAT-TREATING, AUSTENITE, FATIGUE, AND INCREASED SPRING OIL STRESSES.  SPRINGS, P/N 69-77855-1, ARE TO BE REPLACED WITH P/N 69-77855-2 SPRINGS ON ACTUATOR ASSEMBLIES MANUFACTURED PRIOR TO S/N KEO1730 PER BOEING SL 737-SL-27-090-B.
